i have HIV and liver damage. what supps for mass+strength

  1. New Member
    skorpio555's Avatar
    Stats
    5'7"  185 lbs.
    Join Date
    Apr 2014
    Age
    47
    Posts
    5
    Rep Power
    16
    Level
    2
    Lv. Percent
    68%

    Question i have HIV and liver damage. what supps for mass+strength


    hi,
    new here, i was recently diagnosed with HIV, i have liver damage. what steroids / supps can i buy which can build mass and strength, and most importantly. have they been tried and tested by any of you or your friends.

    thanks

    skorpio555

  2. Senior Member
    Oscar's Avatar
    Stats
    5'8"  210 lbs.
    Join Date
    Apr 2009
    Posts
    1,003
    Rep Power
    242106
    Level
    33
    Lv. Percent
    92.89%
    Achievements Posting ProActivity Pro

    I'm gonna say what most everyone else will tell you. Consult your physician. Very few people on here are qualified to give out medical advice. Although if I'm not mistaken HRT(hormone replacement therapy) is very common alongside HIV treatment to prevent muscle wasting.
    The Swole Stoner
  3. New Member
    patrick25's Avatar
    Stats
    5'8"  180 lbs.
    Join Date
    Nov 2010
    Posts
    84
    Rep Power
    1261
    Level
    8
    Lv. Percent
    54.41%

    Tudca. Hope you get well.
    •   
       

  4. Professional Member
    Afi140's Avatar
    Join Date
    Feb 2011
    Posts
    3,299
    Rep Power
    5342396
    Level
    82
    Lv. Percent
    41.76%
    Achievements Activity AuthorityActivity ProActivity VeteranPosting Pro

    Talk to your dr. Tudca will help with liver but you can probably get an udca prescription too. Dr> forum members when it comes to your condition. Best of luck.
    *strong supplement shop rep*

    Find the latest supplements at the best prices at strongsupplementshop.com
  5. New Member
    skorpio555's Avatar
    Stats
    5'7"  185 lbs.
    Join Date
    Apr 2014
    Age
    47
    Posts
    5
    Rep Power
    16
    Level
    2
    Lv. Percent
    68%

    thankyou guys,
    you say HRT though i have only been diagnosed with this disease 5 months, i need to train and concentrate on my fitness, will my doc give me HTR do you think ? was reading about some pills that i can take to make gains they are not steroids , can i use creatine and have any of you any info regarding the use of creatine, people swear by it but i just do not know , as i say im new to this.

    thankyou again.
    skorpio555
  6. Senior Member
    PuZo's Avatar
    Stats
    6'2"  188 lbs.
    Join Date
    Apr 2010
    Posts
    1,438
    Rep Power
    412212
    Level
    37
    Lv. Percent
    47.06%
    Achievements Activity ProPosting Pro

    Talk to your doctor or a specialist. Everythign you are saying will surely lead to more harm on your body.
    iForce Nutrition Representative
    iTrain. iCompete. iDominate…iForce!
    www.iforcenutrition.com
  7. Senior Member
    nicksox15's Avatar
    Stats
    6'2"  200 lbs.
    Join Date
    Oct 2012
    Posts
    2,804
    Rep Power
    3076038
    Level
    69
    Lv. Percent
    30.43%
    Achievements Activity AuthorityActivity ProPosting Pro

    Yea, there's plenty of recommendations we could make, but as far as making those with your current maladies, we are definitely not qualified for that. Please discuss anything you might take with your physican before you do.
    Myokem Rep
    facebook.com/MyokemPage
    http://myokem.com/
  8. Board Sponsor
    R1balla's Avatar
    Stats
    5'10"  0 lbs.
    Join Date
    Dec 2009
    Posts
    12,319
    Rep Power
    4875249
    Level
    92
    Lv. Percent
    55.7%
    Achievements Activity AuthorityActivity ProActivity VeteranPosting ProPosting Authority

    id take the main bulking supps you see on here and ask your doc. (anabeta, ArA to name a couple). Other than that, just eat your butt off.
    Iron Forged Nutrition Rep

    use code "R1balla" to receive a discount
  9. New Member
    steam's Avatar
    Join Date
    Jan 2009
    Posts
    479
    Rep Power
    113284
    Level
    22
    Lv. Percent
    56.79%

    Are you seriously 5'8, 85lbs?

    Screw the forums, talk to your doc, heck he might even give you anabolics.
  10. Banned
    JD261985's Avatar
    Stats
    5'10"  171 lbs.
    Join Date
    Jun 2012
    Posts
    2,689
    Rep Power
    0
    Level
    45
    Lv. Percent
    56.91%
    Achievements Activity ProPosting Pro

    Someone at my gym has HIV the anti aging clinic gave him anything and everything. Dude is MASSIVE
  11. Diamond Member
    mr.cooper69's Avatar
    Join Date
    Feb 2011
    Posts
    10,920
    Rep Power
    7913944
    Level
    104
    Lv. Percent
    10.89%
    Achievements Activity AuthorityActivity ProActivity VeteranActivity RoyaltyPosting Pro

    Antiretroviral therapy has a lot of drug interactions. Absolutely do not self medicate without consulting your doctor...your life may very well depend on it
    http://pescience.com/
    http://selectprotein.com/
    The above is my own opinion and does not reflect the opinion of PES
  12. Board Sponsor
    crader's Avatar
    Stats
    5'3"  126 lbs.
    Join Date
    Jan 2007
    Age
    41
    Posts
    7,241
    Rep Power
    51552
    Level
    56
    Lv. Percent
    96.25%
    Achievements Activity ProPosting ProPosting Authority

    I would read studies and get a list of things you want to try and then go to your doctor to see if they are okay with your current meds.
    http://www.ncbi.nlm.nih.gov/pubmed/16945075
  13. Advanced Member
    Colbert's Avatar
    Stats
    6'0"  220 lbs.
    Join Date
    Feb 2011
    Posts
    823
    Rep Power
    170673
    Level
    29
    Lv. Percent
    76.95%

    Quote Originally Posted by mr.cooper69 View Post
    Antiretroviral therapy has a lot of drug interactions. Absolutely do not self medicate without consulting your doctor...your life may very well depend on it
    That^^^^ x1,000.
  14. Professional Member
    xR1pp3Rx's Avatar
    Stats
    5'10"  213 lbs.
    Join Date
    Jun 2012
    Posts
    3,489
    Rep Power
    2093413
    Level
    64
    Lv. Percent
    95.07%
    Achievements Activity AuthorityActivity ProPosting Pro

    I will offer you the simplest form of bulking agent, food.
    mass gains by iforce dude. have some get some take some. repeat.
    FINAFLEX forum rep
    visit our website at finaflex.com
  15. Professional Member
    Mystere3's Avatar
    Stats
    6'1"  245 lbs.
    Join Date
    Jan 2014
    Posts
    3,247
    Rep Power
    223307
    Level
    50
    Lv. Percent
    26.65%
    Achievements Activity ProPosting Pro

    Typically anavar and hgh are prescribed by physicians for pts with HIV and muscle wasting.
  16. Diamond Member
    mr.cooper69's Avatar
    Join Date
    Feb 2011
    Posts
    10,920
    Rep Power
    7913944
    Level
    104
    Lv. Percent
    10.89%
    Achievements Activity AuthorityActivity ProActivity VeteranActivity RoyaltyPosting Pro

    Well HIV users typically experience muscle wasting secondary to opportunistic/chronic infection, or they experience lipodystrophy from a combination of illness + meds. OP has only had HIV for a few months and probably hasn't manifested any of these issues. It seems he just wants to "get fit"
    http://pescience.com/
    http://selectprotein.com/
    The above is my own opinion and does not reflect the opinion of PES
  

  
 

Similar Forum Threads

  1. Supps for bone strength
    By Sprinterguy4 in forum Supplements
    Replies: 7
    Last Post: 03-23-2013, 06:47 PM
  2. Benzo's and liver damage
    By ZoomZoom88 in forum Nutrition / Health
    Replies: 0
    Last Post: 03-14-2010, 11:04 PM
  3. What supp for performance enhancment??
    By panther33 in forum Supplements
    Replies: 29
    Last Post: 05-09-2008, 03:27 PM
  4. What supp for cracking bones??
    By DieselPump in forum Supplements
    Replies: 22
    Last Post: 04-14-2007, 10:27 AM
  5. Test E and liver damage
    By UNDERTAKER in forum Anabolics
    Replies: 22
    Last Post: 07-24-2005, 01:15 AM
Log in
Log in